# SDR DL757081442

- Difficulty date: October 14, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Valve
- Part number: 2651216
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT DUMP VALVE INNER FLANGE IS CORRODED AND FASTENERS ARE PULLED THRU.  REMOVED AND REPLACED AFT DUMP VALVE DUE TO CORROSION OUT OF LIMITS IAW AMM 20-11-00-201.
